# SDR CALA2022113003245

- Difficulty date: November 28, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 73,541 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 5347112420200
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SHEAR PLATE LH SIDE IS CORRODED. PER HAECO LCQ NON-ROU TINE 9294440/44440.  REMOVED AND REPLACED NEW SHEAR PLATE ON AFT CABIN L/H SIDE FR69 TO FR70 IAW SRM 51-72-11-911-001 AND TOP COATED FASTENERS I AW A319 SRM 51-23-11-001.
